Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 121, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Dec 29, 2019, 5:34 PM CST for Lowndes County, Noxubee County, Mississippi. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 29, 2019, 5:34 PM CST (23:34 UTC)
- Expired
- Dec 29, 2019, 6:30 PM CST
- In force
- 56 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Lowndes County, MS, Noxubee County, MS
The radar
The Columbus AFB radar (KGWX), 87 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 29, 2:56 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
807
WFUS54 KJAN 292334
TORJAN
MSC087-103-300030-
/O.NEW.KJAN.TO.W.0121.191229T2334Z-191230T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
534 PM CST Sun Dec 29 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Central Noxubee County in east central Mississippi...
Southeastern Lowndes County in northeastern Mississippi...
* Until 630 PM CST.
* At 534 PM CST, a severe thunderstorm capable of producing a tornado
was located near Mashulaville, or 16 miles northeast of Preston,
moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Macon around 545 PM CST.
Brooksville around 550 PM CST.
Deerbrook and Prairie Point around 555 PM CST.
Bigbee Valley around 605 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3303 8834 3299 8875 3314 8875 3344 8829
TIME...MOT...LOC 2334Z 234DEG 39KT 3309 8868
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
EC3 follow-up statements
948
WWUS54 KJAN 292351
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
551 PM CST Sun Dec 29 2019
MSC087-103-300030-
/O.CON.KJAN.TO.W.0121.000000T0000Z-191230T0030Z/
Noxubee MS-Lowndes MS-
551 PM CST Sun Dec 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
NORTHEASTERN NOXUBEE AND SOUTHEASTERN LOWNDES COUNTIES...
At 551 PM CST, a severe thunderstorm capable of producing a tornado
was located over Deerbrook, or 14 miles west of Pickensville, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Deerbrook around 555 PM CST.
Prairie Point around 600 PM CST.
Bigbee Valley around 605 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3307 8834 3306 8864 3322 8861 3344 8829
TIME...MOT...LOC 2351Z 237DEG 33KT 3321 8852
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
EC275
WWUS54 KJAN 300005
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
605 PM CST Sun Dec 29 2019
MSC087-103-300030-
/O.CON.KJAN.TO.W.0121.000000T0000Z-191230T0030Z/
Noxubee MS-Lowndes MS-
605 PM CST Sun Dec 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
NORTHEASTERN NOXUBEE AND SOUTHEASTERN LOWNDES COUNTIES...
At 605 PM CST, a severe thunderstorm capable of producing a tornado
was located near Bigbee Valley, or 7 miles northwest of Pickensville,
moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Noxubee and southeastern Lowndes Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3322 8832 3316 8845 3329 8844 3340 8830
TIME...MOT...LOC 0005Z 234DEG 39KT 3330 8837
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
EC827
WWUS54 KJAN 300015
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
615 PM CST Sun Dec 29 2019
MSC087-103-300030-
/O.CON.KJAN.TO.W.0121.000000T0000Z-191230T0030Z/
Noxubee MS-Lowndes MS-
615 PM CST Sun Dec 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
NORTHEASTERN NOXUBEE AND SOUTHEASTERN LOWNDES COUNTIES...
At 615 PM CST, a severe thunderstorm capable of producing a tornado
was located over Bigbee Valley, or near Pickensville, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bigbee Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3322 8832 3317 8844 3329 8843 3336 8830
TIME...MOT...LOC 0015Z 232DEG 37KT 3326 8832
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
ECWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 29, 3:27 PM CST, 2 hours 7 minutes earlier.
Area forecast discussion, Dec 29, 3:27 PM CST, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Jackson MS 327 PM CST Sun Dec 29 2019 .DISCUSSION... Tonight and tomorrow... Showers and thunderstorms coming to an end as a cold front sweeps through the area, associated with a low pressure system moving through the upper Mississippi River Valley. A secondary low, associated with a vigorous shortwave moved up along and ahead of the boundary, setting off a round of severe weather in portions of the southeast this afternoon. Todays rainfall will add a bit of low level moisture to the boundary layer, helping to keep some stratus in before midnight. Drier air is working into the region, attempting to counter the residual RH...and should scour out the clouds allowing temps to drop into the low 40s/upper 30s by dawn. Tomorrow, weak ridging will return to the Gulf Coast, and winds come around to more westerly...breezy in the north and a little lighter in the south along the ridge axis. Though sunny skies are anticipated, highs will only climb into the 50s in the cooler airmass. /HJS/ Tuesday through Saturday: With the large cutoff low moving eastward over the Great Lakes region, surface flow will rotate around to the west. This will keep our temperatures to seasonal values with highs in the 50s and lows in the 30s. Surface high pressure will move over the region from Tuesday into Wednesday. As the high pressure pushes east, surface flow will rotate out of the south by Wednesday evening. Warm air advection will begin to bring in the moist air off of the Gulf of Mexico and PWs will increase to 1.5 inches. Rain chances will increase overnight Wednesday and into Thursday as a baroclinic zone sets up from SW LA to northern AL ahead of a trough diving down out of the Four Corners region and into the southern Plains. Now, this system is still 5 days out and the global models continue to show some discrepancies in how much of the warm sector moves over our area and how quickly this system pushes east. In any case, they all do show at least 2-4" of rain falling over the CWA between Thursday and Friday, with some models showing totals of +6" possible. At this time of year especially, the flash flood threat is dependent on the rainfall rates, or whether the bulk of the rain falls within 6 hours or over 24 hours. Also with these types of heavy rain events, the location of the heavy rain bands is determined by mesoscale features which can't quite be deciphered this far out in time yet. So for the meantime, we are going to keep this out of the HWO, mainly because of the current, ongoing severe threat over the area this afternoon, but just know that there is a concern for flash flooding with this event. If model guidance continues this trend, then a flash flood threat will surely be introduced in later forecasts. Going forward, the the bulk of the rainfall will move out of the area Friday with some lingering rain showers in the eastern half of the CWA throughout the day. Conditions will remain warm (highs in the 60s) on Friday and Saturday as we stay on the south end of the trough and flow will be generally out of the west. /10/ && .AVIATION... 12Z TAF discussion: Aviation forecast is a mix of a little of everything as a frontal boundary approaches the region with showers and isolated thunder associated with it. Thunder chances are actually relatively low and have not been added yet to the prevailing weather. LIFR to VFR conditions are current, and expect the widely varied categories to continue through the afternoon and evening until the front clears the region. Winds come around to more westerly behind the boundary, gusting in excess of 20 kts in its wake. Guidance show a brief return to more IFR cigs west of I-55 before breaking back out to VFR by 06z. && .PRELIMINARY POINT TEMPS/POPS... Jackson 39 55 35 55 / 55 0 0 0 Meridian 42 57 36 56 / 77 0 0 0 Vicksburg 40 56 36 56 / 31 0 0 0 Hattiesburg 43 58 36 58 / 60 1 0 0 Natchez 40 56 36 56 / 24 0 0 0 Greenville 39 52 35 51 / 31 0 0 0 Greenwood 40 53 36 51 / 55 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 10/HJS
Hazardous weather outlook, Dec 29, 7:39 AM CST, 9 hours 55 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 739 AM CST Sun Dec 29 2019 ARZ074-075-LAZ007-023-024-026-MSZ018-019-034-052-054>066-292100- Ashley-Chicot-Morehouse-Franklin LA-Catahoula-Concordia-Bolivar- Sunflower-Washington-Lauderdale-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones- 739 AM CST Sun Dec 29 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, east central Mississippi, northwest Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. LAZ008-009-015-016-025-MSZ025>033-035>051-053-292100- West Carroll-East Carroll-Richland-Madison LA-Tensas-Leflore- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo- Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton- Claiborne- 739 AM CST Sun Dec 29 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today Severe thunderstorms are possible. Some thunderstorms could produce damaging winds to 60 mph. A tornado or two is possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ072>074-292100- Marion-Lamar-Forrest- 739 AM CST Sun Dec 29 2019 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight... The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Dec 29, 2:26 PM CST, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Jackson MS
226 PM CST Sun Dec 29 2019
LAZ026-292100-
Concordia LA-
226 PM CST Sun Dec 29 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CONCORDIA PARISH UNTIL
300 PM CST...
At 226 PM CST, Meteorologists were tracking a strong thunderstorm
over Acme, or 10 miles southeast of Larto, moving northeast at 60
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Slocum around 235 PM CST.
Deer Park around 245 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3155 9149 3153 9148 3152 9152 3145 9152
3138 9146 3136 9150 3137 9151 3143 9154
3142 9157 3141 9158 3128 9151 3126 9165
3119 9159 3116 9170 3118 9168 3120 9170
3124 9181 3129 9182 3131 9187 3133 9187
TIME...MOT...LOC 2026Z 239DEG 53KT 3126 9180
ECSpecial weather statement, Dec 29, 3:30 PM CST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
330 PM CST Sun Dec 29 2019
MSZ048-049-292215-
Hinds MS-Rankin MS-
330 PM CST Sun Dec 29 2019
...A STRONG THUNDERSTORM WILL AFFECT RANKIN AND SOUTHEASTERN HINDS
COUNTIES UNTIL 415 PM CST...
At 330 PM CST, Meteorologists were tracking strong thunderstorms
along a line extending from Ridgeland to near Terry. Movement was
east at 25 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
Flowood around 335 PM CST.
Florence and Fannin around 350 PM CST.
Star around 400 PM CST.
Piney Woods around 405 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 900 PM CST for central
Mississippi.
LAT...LON 3240 9014 3240 9007 3241 9007 3242 8994
3248 8976 3205 8993 3205 9030
TIME...MOT...LOC 2130Z 267DEG 23KT 3241 9012 3205 9028
ECLocal storm report, Dec 29, 4:15 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CST SUN DEC 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TORNADO 2 SSE ZEMULY 32.92N 89.71W
12/29/2019 LEAKE MS EMERGENCY MNGR
TREES DOWN IN THE SHILOH COMMUNITY. REPORTED
BY EMA.
0306 PM TSTM WND DMG 2 N BROWNSVILLE 32.48N 90.44W
12/29/2019 HINDS MS PUBLIC
TREE DOWN ON ABERNATHY ROAD NEAR
BROWNSVILLE. REPORTED VIA SOCIAL MEDIA.
0306 PM TSTM WND DMG 2 NE CLINTON 32.36N 90.31W
12/29/2019 HINDS MS PUBLIC
TREE DOWN ON WARRIOR LANE IN CLINTON.
REPORTED VIA SOCIAL MEDIA.
0343 PM TORNADO ZEMULY 32.95N 89.72W
12/29/2019 ATTALA MS EMERGENCY MNGR
TREES DOWN IN THE NEWPORT COMMNUNITY.
&&Special weather statement, Dec 29, 4:18 PM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
418 PM CST Sun Dec 29 2019
MSZ044-045-050-292300-
Scott MS-Neshoba MS-Leake MS-
418 PM CST Sun Dec 29 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LEAKE...NORTHERN SCOTT
AND WESTERN NESHOBA COUNTIES UNTIL 500 PM CST...
At 417 PM CST, Meteorologists were tracking a strong thunderstorm
near Ludlow, or 9 miles northwest of Harperville, moving northeast at
60 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Tuscola around 425 PM CST.
Madden around 435 PM CST.
Dowdville around 440 PM CST.
Edinburg, Pearl River and Dixon around 445 PM CST.
Philadelphia around 450 PM CST.
Other locations impacted by this storm include Lena, Walnut Grove,
Sebastopol and Standing Pine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 900 PM CST for central and
east central Mississippi.
LAT...LON 3258 8925 3258 8932 3255 8932 3244 8967
3257 8977 3293 8923 3293 8922 3264 8905
TIME...MOT...LOC 2217Z 235DEG 51KT 3255 8964
ECLocal storm report, Dec 29, 4:50 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
450 PM CST SUN DEC 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 1 SSE DOUBLE SPRINGS 33.47N 89.05W
12/29/2019 OKTIBBEHA MS EMERGENCY MNGR
TREES DOWN ON SELF CREEK RD. POSSIBLE
TORNADO. REPORTED BY EMA.
&&Local storm report, Dec 29, 5:07 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CST SUN DEC 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM TSTM WND DMG 1 NNE ACKERMAN 33.33N 89.17W
12/29/2019 CHOCTAW MS LAW ENFORCEMENT
POWERLINES DOWN ON HWY 12.
&&
AWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 12:58 PM CST | Special Weather Statement | JAN | Sunflower | 32 min |
| Dec 29, 2:16 PM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 44 min |
| Dec 29, 2:36 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 39 min |
| Dec 29, 2:43 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin | 47 min |
| Dec 29, 2:51 PM CST | Tornado Warning | JAN | Hinds, Madison | 39 min |
| Dec 29, 3:03 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson | 42 min |
| Dec 29, 3:11 PM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Rankin, Scott and 1 more | 64 min |
| Dec 29, 3:30 PM CST | Special Weather Statement | JAN | Rankin | 45 min |
| Dec 29, 3:35 PM CST | Tornado Warning | JAN | Attala, Leake, Madison | 40 min |
| Dec 29, 3:46 PM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Webster | 44 min |
| Dec 29, 4:02 PM CST | Tornado Warning | JAN | Attala, Choctaw, Clay, Oktibbeha, Webster, Winston | 43 min |
| Dec 29, 4:18 PM CST | Special Weather Statement | JAN | Neshoba | 42 min |
| Dec 29, 4:42 PM CST | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 48 min |
| Dec 29, 5:12 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 48 min |
| Dec 29, 5:18 PM CST | Tornado Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 57 min |
| Dec 29, 5:41 PM CST | Special Weather Statement | JAN | Covington, Jefferson Davis, Marion, Smith | 64 min |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.